Affiliation: University of Ottawa
- An anaphylactic reaction to intra-articular triamcinolone: a case report and review of the literatureJacob Karsh
Division of Rheumatology, Ottawa General Hospital, University of Ottawa, Ottawa, Canada
Ann Allergy Asthma Immunol 90:254-8. 2003..The primary objective was to report a case of triamcinolone-induced anaphylaxis and review the proposed mechanisms of corticosteroid-associated hypersensitivity reactions...
- Association of the frequency of respiratory illness in early childhood with a change in the distribution of blood lymphocyte subpopulationsJacob Karsh
University of Ottawa, Department of Medicine, Ottawa Hospital, Ottawa, Ontario
Allergy Asthma Clin Immunol 1:135-41. 2005..Our conclusions is that there is an association between the distribution of lymphocyte phenotypes and the incidence of respiratory illness early in life. Future research is recommended to determine the directionality of this association...
- Canadian recommendations for clinical trials of pharmacologic interventions in rheumatoid arthritis: inclusion criteria and study designJacob Karsh
The Ottawa Hospital, Riverside Campus, 1967 Riverside Drive, Ottawa, ON K1H 7W9, Canada
J Rheumatol 38:2095-104. 2011..The objective of this project was to recommend revised entry criteria and other study design features for RA clinical trials...
- Bilateral simultaneous central retinal artery occlusions in wegener granulomatosisFiona Costello
The Ottawa Hospital, Department of Ophthalmology, University of Ottawa, Ottawa, Ontario, Canada
J Neuroophthalmol 25:29-32. 2005..It emphasizes that serious irreversible visual complications may occur even when the patient is being treated with substantial corticosteroid doses...
- Canadian recommendations for use of methotrexate in patients with rheumatoid arthritisWanruchada Katchamart
Department of Medicine, University of Toronto, Toronto, ON, Canada
J Rheumatol 37:1422-30. 2010..To develop recommendations for the use of methotrexate (MTX) in patients with rheumatoid arthritis...